The Tip of the Nose; Becoming Red and Thinning Skin - Korea
Dear readers, Your thoughts and insight of...
- 25 Aug 2010
Dear readers, Your thoughts and insight of regarding my situation would consider more than an honor for me, because this situation is long overdue. a year and six months ago I had 2 processes of nasal augmentation; one being the revision of the initial surgery. my original nose was ethnically Asian; with extremely wide alar base and no outstanding tip or bridge. The first surgery went well (soft solicone augmentation+ alar base reduction), results were satisfyingly good. However 6-7 months later, the skin on the tip of my nose went significantly thinner and became a soft red color. To fix my problem, I underwent the second process which involves a dermis graft on the tip of the nose to reduce the redness and add more flesh. The problem is that again after 6-7 months, the same symptoms are showing (redness of top and thinning of skin) and I understand that it is due to the abrasion of the silicone against the Columella cartilages.
So my questions are:
1. What is the most effective way of fixing or treating the redness of the skin?
2. Would changing my silicone augmentation to a 'whole' nose cartilage graft help solve the problem? or only a tip cartilage revision would do the trick? Any sort of insight would be a kind privilege for me. Many thanks, Mr. N